# SDR 2008UALA03115

- Difficulty date: June 2, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 58,285 hours, 32,773 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

FLAP RETRACT PROBLEM CAUSED DIVERSION.  UNABLE TO DUPLICATE.  ADJUSTED CABLE TENSION AND SERVICED NR 7 FLAP TRANSMISSION.
